| Catalog Number |
30102805 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/04/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 1 week later due to dislocation.Attempts have been made, and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).D10: cat# 00877502802 lot# 3232653 biolox⮠delta, ceramic femoral head, m, 㸠28/0, taper 12/14, cat# 00-7713-010-00 lot# 67150948 mod ml taper fem st 10, cat# 00-7848-013-00 lot# 67004366 kinectiv modular neck p, cat# 110010244 lot# 67149551 g7 osseoti 3 hole shell 52mm e.G2: foreign: japan.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: d4; g3; h2; h3; h4; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information at the time of this report.